# SDR 04FDEA00390

- Difficulty date: February 10, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310
- Aircraft serial: 343
- Aircraft time: 35,710 hours, 17,126 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Out Of Rig
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, JUST AFTER TOGA AND BEFORE STANDARD PWR WAS SET NR 2 THRUST REVERSER UNLOCK LIGHT ILLUMINATED ON LEFT ECAM SCREEN.  ABORTED T/O COMPLIED WITH QRH, RETURNED TO GATE.  MAINTENANCE PROCEDURE PERFORMED IAW MEL 78-30-01-C.  MANUALLY CLOSED PRSV AND DISCONNECTED BOTH SIDES MASTER ACTUATORS. THRUST REVERSER RIGGED AND RE-ACTIVATED IAW MM 71-13-03  FEDEX W/O 25086
